Journal of Symplectic Geometry

Symplectic field theory and quantum backgrounds

Michael Sullivan, John Terilla, and Thomas Tradler

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 6, Number 4 (2008), 379-405.

Dates
First available in Project Euclid: 15 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1232029297

Mathematical Reviews number (MathSciNet)
MR2471098

Zentralblatt MATH identifier
1166.81026

Citation

Sullivan, Michael; Terilla, John; Tradler , Thomas. Symplectic field theory and quantum backgrounds. J. Symplectic Geom. 6 (2008), no. 4, 379--405. https://projecteuclid.org/euclid.jsg/1232029297


Export citation